# SDR ASOA2013062608510

- Difficulty date: June 6, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 21,138 hours, 14,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT AT FS 280 HAS CORROSION DAMAGE.  REPAIR CLASSIFIED AS MAJOR.   REPAIRED IAW SRM 51-42-06-001-001-A01 & DWG SH670-32170, REV J.
